# SDR SWAA2021081800553

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-13; FWD PIT STA 500-500A; LBL 24; WL158; FLOOR SUPPORT INNER COSTAL HAS CORROSION; MRK'D. ; CORRECTION; SHOULD BE DOT 16 / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0. USED 10X MAG. EVALUATED MATERIAL LOSS ORIGINAL 'T' .020'; LOSS .004'; REMAINING MATERIAL .016'; OUT LIMITS IAW 53-00-04-1A-1.; [02] REMOVED INTERCOSTAL BAFFLE PN 143A7510-15 IAW SRM 51-40-02-0G-0.; [03] INSPECTION VERIFIED STEPS 1 AND 2; [04] VERIFIED NEW BAFFLE AS PN 143A7510-15 A-TAG BC3843; IAW BOEING DWG 143A7510 ID 4 REV B.; [05] DRILLED UP NEW BAFFLE PN 143A7510-15 IAW SRM 51-40-05-0G-0.; [06] INSPECTION CW STEP 4 AND 5; OK TO INSTALL; [07] INSTALLED NEW LH BAFFLE AT BS 500-500A LBL 24 WL 158 IAW SRM 51-40-02-0G-0. BOEING DWG 143A7505 ID:81 REV-. ALL STEPS COMPLETE 1-7.; [08] INSPECTION CW STEP 7; [09] RII REQUIREMENTS CW; [10] AUDIT CW
